# SDR UPS03241673

- Difficulty date: December 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE 1 STRUT OVERHEAD ILLUMINATED IN FLIGHT.  ENGINE SHUT DOWN.  REMOVED AND REPLACED NR 1 ENG OVERHEAT DETECT LOOPS PER MM 26-14-12.  OPS CHECKS GOOD PER MM 26-14-00.  REMOVED AND REPLACED FIRE AND OVERHEAT DETECTION BOX FOR PRECAUTION PER MM 26-14-00.
